# SDR DHL2005741500

- Difficulty date: April 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SKIN CRACKED AT NR 11 SPOILER 32 HINGE CUTOUT.  STOP DRILLED CRACK RT WING T/E SKIN AT NR 11 SPOILER IAW B727 SRM 51-10-1.  FABRICATED REPAIR DOUBLER FROM MATERIAL USE 7075T6 .071 PO NR 900573 IAW B727 SRM 57-30-4 FIG 11.  DIMENSIONS 6 INCHES BY 4 INCHES, TREATED AN PRIMED IAW B727 SRM 51-10-2 PARTS INSTALLED IAW B727 SRM 57-30-4 FIG 11.
